Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 277, NWS Denver/Boulder, CO

October 1, 2014Lincoln County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Oct 1, 2014, 5:29 PM MDT for Lincoln County, Washington County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2014, 5:29 PM MDT (23:29 UTC)
Expired
Oct 1, 2014, 6:00 PM MDT
In force
31 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, CO, Washington County, CO

The radar

The Goodland radar (KGLD), 123 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS55 KBOU 012329
SVRBOU
COC073-121-020000-
/O.NEW.KBOU.SV.W.0277.141001T2329Z-141002T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
529 PM MDT WED OCT 1 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 600 PM MDT

* AT 528 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTHWEST OF OTIS TO 5 MILES SOUTH OF
  ARICKAREE SCHOOL TO NEAR ARRIBA...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. RECENT WIND REPORTS INCLUDE 54 MPH AT 
  AKRON...48 MPH AT WOODROW...AND 45 MPH IN LIMON.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OTIS...ARRIBA...PLATNER...ARICKAREE SCHOOL AND COPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 10315 3913 10316 3924 10345 3969 10313
      4028 10308 4025 10279 3957 10280
TIME...MOT...LOC 2328Z 286DEG 37KT 4019 10301 3967 10305 3928 10333 

HAIL...<.75IN
WIND...60MPH

$$

GIMMESTAD
2 follow-up statements
924 
WWUS55 KBOU 012346
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT WED OCT 1 2014

COC073-121-020000-
/O.CON.KBOU.SV.W.0277.000000T0000Z-141002T0000Z/
WASHINGTON CO-LINCOLN CO-
546 PM MDT WED OCT 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EASTERN WASHINGTON AND NORTHEASTERN LINCOLN COUNTIES...

AT 545 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF YUMA TO 3 MILES SOUTH OF COPE TO 5
MILES SOUTHWEST OF FLAGLER...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. RECENT WIND REPORTS INCLUDE 54 MPH AT 
AKRON AND 51 MPH AT LIMON.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OTIS...ARRIBA...PLATNER...ARICKAREE SCHOOL AND COPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 10315 3913 10316 3924 10345 3969 10313
      4028 10308 4025 10279 3957 10280
TIME...MOT...LOC 2345Z 286DEG 37KT 4014 10280 3962 10284 3923 10312 

HAIL...<.75IN
WIND...60MPH

$$

GIMMESTAD
006 
WWUS55 KBOU 020003
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT WED OCT 1 2014

COC073-121-020012-
/O.EXP.KBOU.SV.W.0277.000000T0000Z-141002T0000Z/
WASHINGTON CO-LINCOLN CO-
603 PM MDT WED OCT 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND
NORTHEASTERN LINCOLN COUNTIES HAS EXPIRED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS IN THE 35 TO 50 MPH RANGE WILL CONTINUE FOR AT LEAST 
ANOTHER HOUR AS THUNDERSTORMS MOVE THROUGH THE AREA.

LAT...LON 3956 10315 3913 10316 3924 10345 3969 10313
      4028 10308 4025 10279 3957 10280
TIME...MOT...LOC 0001Z 286DEG 37KT 4014 10280 3962 10284 3923 10312 

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 3:00 PM MDT, 2 hours 29 minutes earlier.

Area forecast discussion, Oct 1, 3:00 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
300 PM MDT WED OCT 1 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 300 PM MDT WED OCT 1 2014

THE UPPER LEVEL LOW WITH SURFACE FRONT HAS MOVED OVER THE WESTERN
PORTIONS OF THE STATE SWITCHING WARMER SOUTHWEST FLOW TO WNW
BRINGING COOLER AIR DOWN TO THE SURFACE. THESE COOLER TEMPERATURES
COMBINED WITH DECREASING WET BULB ZEROS THROUGH THE AFTERNOON HAVE
BROUGHT SNOW DOWN TO 8000-8500 FT. THE SNOW WILL CONTINUE THROUGH
THE EVENING IN THE MOUNTAINS AND HIGHER FOOTHILLS WITH AN
ADDITIONAL 1-2 INCHES OVERNIGHT OVER THE HIGHER MOUNTAINS WHERE
YOU HAVE DECENT QG VV AND UPSLOPE. THE WINTER WEATHER ADVISORY
WILL END AT MIDNIGHT WHEN THE SNOW TAPERS OFF.

AT LOWER ELEVATIONS WITH THE COLD FRONT AND SECONDARY SURGE OF
COOLER AIR FROM A DISORGANIZED FRONT THAT WILL DROP DOWN INTO
COLORADO LATER THIS AFTERNOON SHOWERS WITH ONLY ISOLATED
THUNDERSTORMS WILL BE POSSIBLE. THERE IS DECENT LIFT THROUGH THE
PERIOD WITH LAPSE RATES OVER DENVER OF 8.6 C/KM BUT DUE TO LACK OF
MUCH HEATING THIS AFTERNOON AND VERY LITTLE CAPE WIDESPREAD
DEVELOPMENT IS NOT EXPECTED. GUSTY WINDS ARE POSSIBLE WITH THE
SHOWERS WITH WIND SPEEDS GUSTING UP TO 25 MPH OVER THE PLAINS AND
40 MPH OVER THE HIGHER MOUNTAINS ABOVE TIMBERLINE. CLOUDS WILL
LINGER OVER THE PLAINS AND HIGHER MOUNTAINS...ESPECIALLY ON THE
WESTERN SLOPES AND VALLEYS THROUGH THE EVENING WITH SKIES CLEARING
BY MORNING WITH SUBSIDENCE MOVING IN.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 300 PM MDT WED OCT 1 2014

INITIALLY...A QUICK MOVING COLD FRONT WILL BE SWEEPING ACROSS THE
NORTHEAST PLAINS THURSDAY EVENING. THE NAM AND GFS BOTH SHOW A
STRONG THERMAL GRADIENT MARCHING ACROSS THE NORTHEAST CORNER OF
THE STATE FROM 00Z THROUGH 12Z...BUT BOTH MODELS ALSO LIMIT ANY
AREA OF PRECIPITATION TO SOUTHEASTERN WYOMING AND WESTERN
NEBRASKA. QUASI-GEOSTROPHIC DIAGNOSTICS SHOW ONLY A FEW HOURS OF
RISING VERTICAL MOTIONS AS THE FRONT MOVES THROUGH...BUT THEN
ADDITIONAL SUBSIDENCE. WILL MENTION ISOLATED RAIN SHOWERS OVER THE
NORTHEAST CORNER OF THE FORECAST AREA THURSDAY EVENING...IN CASE A
LINE OF SHOWERS DEVELOPS IN WYOMING. THE COOL AIR MOVING INTO THE
STATE WILL LINGER OVER THE PLAINS THROUGH FRIDAY MORNING. WITH
SKIES BECOMING MOSTLY CLEAR LATE THURSDAY NIGHT...IT IS POSSIBLE
THAT MORNING LOWS ON FRIDAY COULD BE NEARING THE FREEZING MARK. AT
THIS TIME...ONLY THE PALMER DIVIDE REGION IS EXPECTED TO BE LOWER
THAN 32. AFTER FRIDAY MORNING...STRONG UPPER LEVEL RIDGING WILL BE
BUILDING OVER COLORADO AND THE SOUTHWESTERN U.S. WHICH WILL
CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK. TEMPERATURES WILL BE
GRADUALLY WARMING THROUGH THE PERIOD AS SKIES REMAIN MOSTLY CLEAR.
DRY AND MILD WILL BE THE PRIMARY MESSAGE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON)
ISSUED AT 300 PM MDT WED OCT 1 2014

CLOUDS AND PRECIP WILL STEADILY START TO MOVE IN AS THE FRONT
MAKES IT WAY EASTWARD OFF THE MOUNTAINS. AS THE FRONT MOVES OVER
WATCH FOR WINDS TO BECOME VARIABLE AND STRONGER WITH GUSTING UP TO
20 MPH AND RAIN STARTING BETWEEN 20 AND 21Z. WITH THIS SECONDARY
PUSH OF COOLER AIR AND MOISTURE SHOWERS WILL CONTINUE INTO THE
EVENING WITH SOME CONVECTION POSSIBLE IN THE VICINITY ALONG THE
FOOTHILLS THIS AFTERNOON. CIGS WILL DECREASE STARTING AROUND 21Z
TO BELOW 5000 FT AGL THEN BELOW 3000 BY 00Z. CONDITIONS SHOW
IMPROVEMENT AFTER 04Z WITH SOME LIGHT FOG DEVELOPING IN LOW LYING
AREAS THEN SCATTERING OUT BY 16Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR COZ031-
033-034.

&&

SHORT TERM...BOWEN
LONG TERM...DANKERS
AVIATION...BOWEN
Hazardous weather outlook, Oct 1, 11:03 AM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1103 AM MDT WED OCT 1 2014

COZ030>051-021715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1103 AM MDT WED OCT 1 2014

...THERE IS A WINTER WEATHER ADVISORY FOR THE MOUNTAINS FROM THIS
AFTERNOON THROUGH MIDNIGHT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IS MOVING ACROSS THE MOUNTAINS LATE THIS MORNING AND
CROSS THE NORTHEAST PLAINS OF COLORADO DURING THE AFTERNOON.
SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP WITH THE FRONTAL
PASSAGE. SNOW LEVELS WILL ALSO DROP TO NEAR 10 THOUSAND FEET THIS
AFTERNOON AND 8500 FEET OVERNIGHT. AREAS ABOVE 10 THOUSAND FEET
COULD SEE 4 TO 7 INCHES OF SNOW ACCUMULATION BY MIDNIGHT TONIGHT.
TRAVEL OVER THE HIGH MOUNTAIN PASSES AND AROUND THE EISENHOWER
TUNNEL MAY BECOME DIFFICULT LATER TODAY DUE TO FALLING SNOW ALONG
WITH ICY AND SNOW COVERED ROADWAYS. SNOWFALL IN THE HIGH COUNTRY
IS EXPECTED TO TAPER OFF AFTER MIDNIGHT WITH THE RAINFALL ON THE
PLAINS ENDING BEFORE MORNING AS THE STORM SYSTEM EXITS THE STATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE INTO NORTHEAST COLORADO THURSDAY EVENING
WITH A FEW SHOWERS ALONG THE WYOMING AND NEBRASKA BORDERS.
CONTINUED COOLER TEMPERATURES ARE EXPECTED BEHIND THE FRONT ON
FRIDAY. BY FRIDAY MORNING...LOW TEMPERATURES MAY DROP CLOSE TO
FREEZING...SO PROTECTION OF LATE SEASON GARDENS AND SENSITIVE
VEGETATION MAY BE NECESSARY.

DRY CONDITIONS WITH A WARMING TREND ARE EXPECTED THROUGH THE
WEEKEND ACROSS THE MOUNTAINS AND NORTHEAST COLORADO. AFTERNOON
HIGH TEMPERATURES WILL RETURN TO SEASONAL NORMALS THROUGH THE
FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Oct 1, 3:32 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
332 PM MDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     1 ENE GREENWOOD VILLAGE 39.62N 104.89W
10/01/2014                   DENVER             CO   BROADCAST MEDIA

            TREE KNOCKED DOWN WITH POWER OUTAGE AT DTC.

0315 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
10/01/2014  M52.00 MPH       ARAPAHOE           CO   ASOS

&&

FCOOPER
Local storm report, Oct 1, 3:38 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     1 ENE GREENWOOD VILLAGE 39.62N 104.89W
10/01/2014                   DENVER             CO   BROADCAST MEDIA

            TREE KNOCKED DOWN WITH POWER OUTAGE AT DTC.

0315 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
10/01/2014  M60.00 MPH       ARAPAHOE           CO   ASOS

&&

FCOOPER
Local storm report, Oct 1, 3:57 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     1 ENE GREENWOOD VILLAGE 39.62N 104.89W
10/01/2014                   DENVER             CO   BROADCAST MEDIA

            TREE KNOCKED DOWN WITH POWER OUTAGE AT DTC.

0315 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
10/01/2014  M60.00 MPH       ARAPAHOE           CO   ASOS

0351 PM     TSTM WND GST     3 ENE WIGGINS           40.25N 104.03W
10/01/2014  M59.00 MPH       MORGAN             CO   911 CALL CENTER

&&

FCOOPER
Local storm report, Oct 1, 4:05 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     1 ENE GREENWOOD VILLAGE 39.62N 104.89W
10/01/2014                   DENVER             CO   BROADCAST MEDIA

            TREE KNOCKED DOWN WITH POWER OUTAGE AT DTC.

0315 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
10/01/2014  M60.00 MPH       ARAPAHOE           CO   ASOS

0351 PM     TSTM WND GST     3 ENE WIGGINS           40.25N 104.03W
10/01/2014  M59.00 MPH       MORGAN             CO   MESONET

&&

FCOOPER
Local storm report, Oct 1, 4:21 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT WED OCT 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     1 ENE GREENWOOD VILLAGE 39.62N 104.89W
10/01/2014                   DENVER             CO   BROADCAST MEDIA

            TREE KNOCKED DOWN WITH POWER OUTAGE AT DTC.

0315 PM     TSTM WND GST     BUCKLEY AFB             39.70N 104.75W
10/01/2014  M60.00 MPH       ARAPAHOE           CO   ASOS

0351 PM     TSTM WND GST     3 ENE WIGGINS           40.25N 104.03W
10/01/2014  M59.00 MPH       MORGAN             CO   MESONET

0410 PM     TSTM WND DMG     FORT MORGAN             40.27N 103.79W
10/01/2014                   MORGAN             CO   911 CALL CENTER

            POWER LINES AND BRANCHES DOWN.

&&

THUSE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 3:19 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more21 hr
Oct 1, 3:23 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Morgan, Weld52 min
Oct 1, 4:03 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington42 min
Oct 1, 4:38 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln, Washington52 min
Oct 1, 5:56 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.